Interactive Buckling in Sandwich Structures

Giles W Hunt, L S Dasilva, G M E Manzocchi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)155-177
Number of pages23
JournalProceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences
Volume417
Issue number1852
Publication statusPublished - 1988

Cite this

Interactive Buckling in Sandwich Structures. / Hunt, Giles W; Dasilva, L S; Manzocchi, G M E.

In: Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, Vol. 417, No. 1852, 1988, p. 155-177.

Research output: Contribution to journalArticle

@article{d17f83407e3d458f811c30f92d14f5cb,
title = "Interactive Buckling in Sandwich Structures",
author = "Hunt, {Giles W} and Dasilva, {L S} and Manzocchi, {G M E}",
year = "1988",
language = "English",
volume = "417",
pages = "155--177",
journal = "Proceedings of the Royal Society A: Mathematical Physical and Engineering Sciences",
issn = "1364-503X",
publisher = "Royal Society of London",
number = "1852",

}

TY - JOUR

T1 - Interactive Buckling in Sandwich Structures

AU - Hunt, Giles W

AU - Dasilva, L S

AU - Manzocchi, G M E

PY - 1988

Y1 - 1988

M3 - Article

VL - 417

SP - 155

EP - 177

JO - Proceedings of the Royal Society A: Mathematical Physical and Engineering Sciences

JF - Proceedings of the Royal Society A: Mathematical Physical and Engineering Sciences

SN - 1364-503X

IS - 1852

ER -